# SDR QMLA2012050912075

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 6,346 hours, 15,348 cycles
- Engine: Allsn 250C47B
- Engine time: 5,874 hours, 858 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE847518
- Condition: Making Metal
- Part time: 5,873 hours, 858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON A POST MX CHECK FLIGHT,  ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  PILOT MADE A PRECAUTIONARY LANDING AT A REMOTE LZ,  MX FOUND A SUBSTANSIAL AMOUNT OF METAL ON THE ENGINE ACCESSORY GEARBOX CHIP DETECTOR. ACFT REMOVED FROM SERVICE.
